# SDR CHQA20140403102

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 30,806 hours, 27,821 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,936 hours, 26,502 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601134480220C27
- Condition: Faulty
- Location: Nr 1 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, THEY RECEIVED AN ENG 1 FIRE DETECTION FAIL MSG.  THE CREW DIVERTED THE ACFT & LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE ENG 1 PYLON FIRE LOOP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
